Hey everybody! The holidays are almost over and I will be glad for life to get back to normal! My question is that I have been on Topamax for almost a year and it has worked very well for me, however I have noticed that I am starting to have have a good deal of hair loss. Has anyone else had this problem and is there any solution? I also have researched a similar drug called Zonegran that apparently does not cause hair loss. Any success or horror stories on this?
This is the closest that I have come to a normal life in a long time, but I really don't want to lose all of my hair. Any help would be appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.